# SDR DL73K001418

- Difficulty date: July 26, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 37,374 hours, 30,550 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cargo Bay
- Component: 215201
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN COCKPIT AND CABIN SEEMS TO BE COMING FROM VENT SYSTEM.  FOUND C/B POPPED FOR GASPER FAN POPPED.  REPLACED FAN, GROUND CHECKS NORMAL.  NO FURTHER ELECTRICAL ODOR NOTED.
